# SDR ASAA1058523

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 13,921 hours, 4,177 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA104218
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 13,921 hours, 4,177 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "SPAR VALVE CLOSED" LIGHT ILLUMINATED UPON TOUCHDOWN IN SEA NUMBER 1 MOTOR CONTINUED TO RUN.  PERFORMED OPS CHECK OF SPAR VALVE AT NR 1 ENG.  OPS NORMAL REF FIM 28 22 00 810 809.  TSR ISSUED.  REPLACED NR 1 SPAR VALVE ACTUATOR BONDING RESISTANCE CHECKED GOOD REF MM 28 22 11 400 804.  ENG SPAR VALVE ELECTRICAL CONTROL AND INDICATOR TEST CHECKED GOOD REF MM 28 22 00 710 801 ASA 30236.  VOLTAGE CHECK GOOD.
